# SDR AALA202501199531

- Difficulty date: January 17, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 76,286 hours, 29,538 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHITE SEAT MOUNTED EMERGENCY AISLE LIGHT AT SEAT ROW 25 LEFT IS INOPERATIVE. MAINTENANCE FOUND A FAILED CRIMP ON A PIN AT CONNECTOR 7261VC7-A, REPLACED PIN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
